# SDR DALA2021041402189

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 102,418 hours, 14,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 - EMERGENCY SEAT LIGHTS AT 18GF ARE INOPERATIVE. CORRECTIVE ACTION: RE-SECURED CONNECTOR AT SEAT 18GF. SYSTEM OPERATION IS NORMAL (LP 7566992)
